# SDR NACA20010030

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 27,059 hours
- Engine: Pwa R2800CB3
- Engine time: 1,980 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: R2800
- Part serial: P34804
- Condition: Power Loss
- Location: #1
- Part time: 1,980 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, E, D

## Discrepancy

DISCRPANCY: Power loss #1 engine @ T.O. power @ 95 kts. BMEP & M.P. massive drop.CORRECTIVE ACTION: Performed engine run to field barometric and T.O. power settings multiple times. All parameters found to be satisfactory per NAC DC-6 Ops manual.
